# SDR ASAA2015011410265

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,440 hours, 9,586 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523050
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE FAN BLADE SHIMS MISSING 100 PERCENT MOLYDAG COATING MISSING AND WEAR INTO BASE METAL IN PRESSURE FACE CONTACT AREA.  REF T/C 78472002.  ACFT GROUNDED. NO WEAR TO FAN BLADES NOTED.  R & R SHIMS IAW T/C 78472002.
